# SDR ASOA2015100813872

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 17,250 hours, 11,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FRONT OF CLOSED F/A REPORT MISSING.  INSTALLED NEW FLOOR LIGHTING STRIP ON FLOOR IAW AMM 25-25-00.  ACFT OK FOR SERVICE.
